# SDR 2012FA0000463

- Difficulty date: July 6, 2012
- Submitted: July 6, 2012
- Operation: General aviation
- Aircraft: N6704X
- Make and model: Beech 76
- Aircraft serial: ME291
- Aircraft time: 9,238 hours
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Accumulator
- Part number: 8907021
- Condition: Empty
- Location: Rt Propeller
- Part time: 9,238 hours, 7,600 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT PROPELLER ACCUMULATOR WAS AT ZERO PSI AFTER LANDING. THE RT PROPELLER WAS UNABLE TO COME OUT OF FEATHERED POSITION IN FLIGHT.
